# SDR AALA20120223017

- Difficulty date: February 20, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N759AN
- Make and model: Boeing 777223
- Aircraft serial: 32638
- Aircraft time: 41,935 hours, 5,547 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT 23C EMERGENCY LIGHT MISSING LENS.  REPLACED LENS FOR SEAT 23C ESCAPE PATH LIGHT.  OPS CHECKED NORMAL.
